# SDR SWIA2019101046436

- Difficulty date: October 10, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 33,379 hours, 21,121 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT HINGE (FUSELAGE SIDE) IS GOUGED FROM ROLL PIN.   (C-CHECK) N817SK RO: 10/9/2019REPAIRED PAX DOOR AFT HINGE (FUSELAGE SIDE) IAW SRM.
